Citations of

William Y.C. Chen and J.W. Guo, Bijections behind the Ramanujan polynomials, Adv. Appl. Math., 27 (2001) 336ĘC356.

  1. R. Arnold, B. Escoubes, N. Kurtz, A. Lloret, M. Paty, J.L. Riester,, T.Gemesy, V.Janossy, S.Krasznovszky, G.Pinter, N.Posch and F.Tellbisz, Coherent production of 3 charged pions analysed by means of the longitudinal phase space plot, Phys. Lett. B 36(1971) 261-265.

  2. F. Chapoton, On a Hopf operad containing the Poisson operad, Algebr. Geom. Topol. 3(2003) 1257-1273.

  3. F. Chapoton, Recent issues, Algebr. Geom. Topol. 3 (2003) 1257-1273.

  4. B. Drake, I.M. Gessel and G. Xin, Three proofs and a generalization of the goulden-litsyn-shevelev conjecture on a sequence arising in algebraic geometry, J. Integer Seq. 10(2007) 3.

  5. I.M. Gessel and S. Seo, A refinement of cayley's formula for trees, Electron. J. Combin. 11(2006) R27.

  6. V.J.W. Guo and J. Zeng, A new generalization of cayley's formula for trees, arXiv preprint math/0512249.

  7. V.J.W. Guo and J. Zeng, A generalization of the Ramanujan polynomials and plane trees, Adv. in Appl. Math. 39(2007) 96-115.

  8. M. Josuat-Vergès, Derivatives of the tree function, Ramanujan J. 38(2015) 1-15.

  9. G.N. Purohit, Enumeration of trees and of labelled trees.

back to homepage